Show simple item record

dc.contributor.authorLiu, Ji-Chuan ( )
dc.date.accessioned2022-04-20T14:02:42Z
dc.date.available2022-04-20T14:02:42Z
dc.date.issued2017-05-04
dc.identifier.citationLiu, J. C. (2017). An inverse source problem of the Poisson equation with Cauchy data. Electronic Journal of Differential Equations, 2017(119), pp. 1-19.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15673
dc.description.abstractIn this article, we study an inverse source problem of the Poisson equation with Cauchy data. We want to find iterative algorithms to detect the hidden source within a body from measurements on the boundary. Our goal is to reconstruct the location, the size and the shape of the hidden source. This problem is ill-posed, regularization techniques should be employed to obtain the regularized solution. Numerical examples show that our proposed algorithms are valid and effective.en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectInverse source problemen_US
dc.subjectGradient descent methoden_US
dc.subjectTrust-region-reflective algorithmen_US
dc.subjectPoisson equationen_US
dc.subjectIll-posed problemen_US
dc.titleAn inverse source problem of the Poisson equation with Cauchy dataen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record